# SDR SWIA202265919

- Difficulty date: May 10, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N109SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000404
- Aircraft time: 20,795 hours, 11,580 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON R/H FLOOR SEAT TRACK BETWEEN FR23-34 IN 10 LOCATIONS AS MARKED.     (C-CHECK RO 6/8/2022)    REMOVED AND REPLACED R/H FLOOR SEAT TRACK BETWEEN FR 23-34.  REF SRM 51-40-08.  RESTORED SURFACE PROTECTION AND CIC PROTECTION.  REF SRM 51-23-06 AND CPM 51-25-00. NO CHANGE TO WEIGHT AND BALANCE NOTED.
